|Forum Main>>Bugs & Issues>> Issue!|
Thread created on Wed Jul 06, 2011 19:20:30
Last replied to on Wed Jul 06, 2011 19:37:11
|I posted this would of been nice to be able to reply but it was closed|
|By StaggeR |
I watched a dvd and took a xanax went to the gym and i only got a train for 150 energy it was only a few seconds the effect normally lasts a minute or two anyone else get this problem before.
6:59:58 PM You pop the Xanax pill in to your mouth and down a glass of water. You better use the Energy quickly!
clicked gym straight after..
My issue is why did my happiness also disappear and why is it your energy goe's if you happen to take a Xanax at the end of ten minutes i've donated a good bit to this game and it would be nice to get some help on this Issue please !
|http://img51.imageshack.us/img51/5628/kingkenny1.png [staff edit - max dimensions 500x200]|
|Super secret reinforced spam barrier 2.0|
Posted on Wed Jul 06, 2011 19:37:11
|Because happy regenerates as well and excess happy is removed on the regeneration...|
Your previous thread was answered, it is not a bug...
The day I start taking this seriously is the day I quit...